# SDR REXA2025081200801

- Difficulty date: August 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND R/H AILERON SIDE BEARING LUGS LABELED ""B"" AND ""G"" TO BE PREVIOUSLY OVERSIZED.  COMPLIED WITH BOMBARDIER REO 670-57-61-237 REV-- DATED 2017-07-25 STEPS F(10-13) THRU G."
